×

Found 9,334 Documents (Results 1–100)

On the separability of abelian subgroups of the fundamental groups of graphs of groups. II. (English. Russian original) Zbl 1536.20042

Sib. Math. J. 65, No. 1, 174-189 (2024); translation from Sib. Mat. Zh. 65, No. 1, 207-228 (2024).
PDFBibTeX XMLCite
Full Text: DOI

Involutions of the automorphism group of a completely decomposable finite-rank abelian group. (Russian. English summary) Zbl 07855633

MSC:  20K15 20K30
PDFBibTeX XMLCite
Full Text: DOI MNR

Stable finiteness of endomorphism rings. (English) Zbl 1536.18005

Buan, Aslak Bakke (ed.) et al., Representations of algebras and related structures. International conference on representations of algebras, ICRA 2020, 9–25 November 2020. Berlin: European Mathematical Society (EMS). EMS Ser. Congr. Rep., 371-385 (2023).
PDFBibTeX XMLCite
Full Text: DOI arXiv

On the computation complexity of the systems of finite abelian group elements. (English. Russian original) Zbl 1535.20276

Mosc. Univ. Math. Bull. 78, No. 4, 179-187 (2023); translation from Vestn. Mosk. Univ., Ser. I 78, No. 4, 22-29 (2023).
MSC:  20K01 68Q25
PDFBibTeX XMLCite
Full Text: DOI

The lattice of fully invariant subgroups of a cotorsion hull. (English. Russian original) Zbl 1532.20055

J. Math. Sci., New York 275, No. 6, 744-748 (2023); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 177, 97-101 (2020).
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

Database

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

all top 3

Software